# SDR AALA2019080869022

- Difficulty date: August 5, 2019
- Submitted: August 16, 2019
- Operation: Air carrier
- Aircraft: N943NN
- Make and model: Boeing 737823
- Aircraft serial: 31177
- Aircraft time: 18,582 hours, 6,872 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part serial: 21802
- Condition: Deteriorated
- Location: Rt Wing
- Stage of operation: AP
- How discovered: V
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS FLAPS WOULD NOT EXTEND ON DESCENT. EMERGENCY WAS DECLARED. MAINTENANCE FOUND #5 SKEW SENSOR AND CONNECTOR DETERIORATED BY SKYDROL. MAINTENANCE REMOVED AND REPLACED CANNON PLUG D11822P FOR SKEW SENSOR #5 IAW SWPM 20-61-11 AND REMOVED & REPLACED #5 SKEW SENSOR IAW AMM 27-59-01.
